# SDR DHL2005741611

- Difficulty date: June 16, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER INTERSPAR SKIN AT STAB STA 109.97 IS DENTED.  CUT OUT DAMAGED AREA TWO PLACES DIM 3.5 X 1.25 & 8.5 X 2 INCH IAW B727 SRM 55-10-3 FIG 3.  FAB DOUBLER FROM 2024T3 .080 PO 9002555 DIM 15 X 101.5 INCH IAW B727 SRM 55-10-3 FIG 3.  TREATED & PRIMED DOUBLER & BARE METAL IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 51-30-2 AND 55-10-3 FIG 3.
